# SDR SWAA2024021550787

- Difficulty date: February 9, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COMMON TO BATTERY M1694 ARE INOP<[01] REPLACED EMERGENCY BATTERY M1695 PER AMM 33-51-06-960-805 AND REPLACED POWER SUPPLY FUSE PER AMM 33-51-06-960-804.;[02] UPDATE FOR PARTS;[03] PERFORMED GOOD OP TEST AS PER AMM 33-51-06-960-804 STEP 3.D.(5);[04] VERIFIED CORRECTIVE ACTION STEPS 1-3. TASK CARD COMPLETE.
